# SDR SWAA2020012240669

- Difficulty date: December 22, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12016
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME CORRODED EMITTING UNDER SIDE PLATE AT BS. 727B, BETWEEN LBL 14.5 TO LBL 21. / REPAIRED FRAME IAW EA.
